Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 3, Pages 331–338 (Mi jsfu379)  

Univalent differentials of integer order on variable torus

Tatyana S. Krepizina

Kemerovo State University, Red st., 6, Kemerovo, 650043, Russia

Abstract: In this paper we give a full description for divisors of elementary differentials of all kinds. An analog of Appell's expansion formula for univalent functions on a variable torus is obtained. All basic type of vector bundles of meromorphic differentials of integer order over a Teichmüller space for torus are studied.

Keywords: univalent meromorphic differentials of integer order, divisors, vector bundles over Teichmüller space for torus.

Full text: PDF file (161 kB)
References: PDF file   HTML file
UDC: 515.17+517.545
Received: 06.05.2013
Received in revised form: 06.01.2014
Accepted: 20.06.2014
Language:

Citation: Tatyana S. Krepizina, “Univalent differentials of integer order on variable torus”, J. Sib. Fed. Univ. Math. Phys., 7:3 (2014), 331–338

Citation in format AMSBIB
\Bibitem{Kre14}
\by Tatyana~S.~Krepizina
\paper Univalent differentials of integer order on variable torus
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 3
\pages 331--338
\mathnet{http://mi.mathnet.ru/jsfu379}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu379
  • http://mi.mathnet.ru/eng/jsfu/v7/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:106
    Full text:56
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021